# SDR P5CA2013051300264

- Difficulty date: May 13, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 50,149 hours, 7,958 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER FIXED TRAILING EDGE  PANEL AT WBL 362 THROUGH 445 FOUND DAMAGED DURING INSPECTION OF THE AREA.  REMOVED AND REPLACED LOWER TE PANEL ASSY PER SRM 51-70-19.
